# SDR DHL2002801015

- Difficulty date: July 17, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OFFICER'S SHOULDER STRAP STUCK.  VERIFIED TO BE STUCK.  REMOVED AND REPLACED INERTIA ASSY.  OPS CHECKS GOOD IAW DC8 MM 25-11-2.
